MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7; METAL BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7; METAL BALL HEAD
Model Number 01.25.014
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2021: lot 130914: (b)(4) items manufactured and released on 03-june-2013.Expiration date: 2018-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event on this lot since 2017.Additional implant involved: liner: versafitcup dm 01.26.2854mhc double mobility hc liner 28/dmg (k092265) lot.152102.Batch review performed on 23 august 2021: lot 152102: (b)(4) items manufactured and released on 20-aug-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event since 2017.Additional implant involved: stem: amistem h 01.18.133 ha coated std stem size 3 (k093944) lot.154485.Batch review performed on 23 august 2021.Lot 154485: (b)(4) items manufactured and released on 06-nov-2015.Expiration date: 2020-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event on this lot since 2017.
 
Event or Problem Description
5 years and 7 months after the primary the patient came in reporting instability due to a leg length discrepancy and the cause of the leg length discrepancy is unknown.The surgeon revised the stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7
Common Device Name
METAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12466363
Report Number3005180920-2021-00735
Device Sequence Number20018312
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number01.25.014
Device Catalogue Number01.25.014
Device Lot Number130914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;